Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 25, 2015, 2:38 PM CDT for Adair County, Oklahoma. It took effect at Mar 26, 2015, 9:19 AM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2015, 2:38 PM CDT (19:38 UTC)
- In effect from
- Mar 26, 2015, 9:19 AM CDT
- Expired
- Mar 27, 2015, 11:30 AM CDT
- In force
- 26 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Adair County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 8.03 ft at Mar 26, 2015, 5:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
645 WGUS44 KTSA 251938 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 238 PM CDT WED MAR 25 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-260338- /O.NEW.KTSA.FL.W.0002.150326T1512Z-150327T1630Z/ /WTTO2.1.ER.150326T1512Z.150327T0000Z.150327T1030Z.NO/ 238 PM CDT WED MAR 25 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Illinois River near Watts * from Thursday morning to Friday morning, or until the warning is cancelled. * At 2:00 PM Wednesday, the stage was 3.77 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage late Thursday morning and continue to rise to near 16.8 feet by Thursday evening. The river is expected to fall below flood stage early Friday morning. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-260338- /O.NEW.KTSA.FL.W.0003.150327T0400Z-150328T2248Z/ /TALO2.1.ER.150327T0400Z.150328T0000Z.150328T1648Z.NO/ 238 PM CDT WED MAR 25 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Illinois River near Tahlequah * from Thursday evening to Saturday afternoon, or until the warning is cancelled. * At 2:00 PM Wednesday, the stage was 6.43 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage late Thursday evening and continue to rise to near 13.8 feet by Friday evening. The river is expected to fall below flood stage late Saturday morning. * Impact...At 14.0 feet, moderate flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff will be impassable. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
2 follow-up statements
982 WGUS84 KTSA 260127 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 827 PM CDT WED MAR 25 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-260927- /O.EXT.KTSA.FL.W.0002.150326T1419Z-150327T1742Z/ /WTTO2.1.ER.150326T1419Z.150327T0000Z.150327T1142Z.NO/ 827 PM CDT WED MAR 25 2015 ...Flood Warning extended until Friday afternoon...The Flood Warning continues for The Illinois River near Watts. * from Thursday morning to Friday afternoon, or until the warning is cancelled. * At 7:00 PM Wednesday, the stage was 3.75 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage late Thursday morning and continue to rise to near 16.9 feet by Thursday evening. The river is expected to fall below flood stage Friday morning. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-260927- /O.EXT.KTSA.FL.W.0003.150327T0508Z-150328T2334Z/ /TALO2.1.ER.150327T0508Z.150328T0000Z.150328T1734Z.NO/ 827 PM CDT WED MAR 25 2015 ...Flood Warning extended until Saturday evening...The Flood Warning continues for The Illinois River near Tahlequah. * from late Thursday night to Saturday evening, or until the warning is cancelled. * At 7:00 PM Wednesday, the stage was 6.40 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage Friday before dawn and continue to rise to near 13.9 feet by Friday evening. The river is expected to fall below flood stage early Saturday afternoon. * Impact...At 14.0 feet, moderate flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff will be impassable. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
631 WGUS84 KTSA 260719 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 219 AM CDT THU MAR 26 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-260749- /O.CAN.KTSA.FL.W.0002.000000T0000Z-150327T1742Z/ /WTTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 219 AM CDT THU MAR 26 2015 The Flood Warning is cancelled for The Illinois River near Watts. * At 1:00 AM Thursday, the stage was 3.85 feet. * Flood stage is 13.0 feet. * Forecast...The Illinois River near Watts will crest below flood stage at 8.2 feet Friday before dawn. $$ OKC021-260749- /O.CAN.KTSA.FL.W.0003.000000T0000Z-150328T2334Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 219 AM CDT THU MAR 26 2015 The Flood Warning is cancelled for The Illinois River near Tahlequah. * At 1:00 AM Thursday, the stage was 6.46 feet. * Flood stage is 11.0 feet. * Forecast...The Illinois River near Tahlequah will crest below flood stage at 9.1 feet Saturday before dawn . * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 25, 12:53 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 25, 12:53 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT WED MAR 25 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MAINLY VFR CONDITIONS WILL PREVAIL UNTIL LATE AFTERNOON EXCEPT AT
KBVO WHERE MVFR CEILINGS MAY LINGER MUCH OF THE AFTERNOON.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS
AFTERNOON AND EVENING AS A COLD FRONT SWEEPS ACROSS THE AREA. MVFR
CONDITIONS ALONG WITH GUSTY NORTH WINDS WILL BE PREVALENT BEHIND
THE FRONT. CONDITIONS WILL BEGIN TO IMPROVE AT THE NORTHEAST
OKLAHOMA SITES LATE TONIGHT...WITH ALL SITES BECOMING VFR BY MID
TO LATE MORNING THURSDAY.
&&
.PREV DISCUSSION... /ISSUED 1119 AM CDT WED MAR 25 2015/
DISCUSSION...
WARM FRONT IS LIFTING NORTH ACROSS THE AREA AT THIS TIME. LOW
CLOUDINESS IS IN THE PROCESS OF BREAKING UP AND WE SHOULD SEE
ENOUGH SUNSHINE FOR TEMPERATURES TO WARM TO THE FORECAST VALUES.
SEVERE THUNDERSTORM DEVELOPMENT APPEARS LIKELY BY 4-5 PM NEAR AND
JUST NORTH OF THE INTERSTATE 44 CORRIDOR. ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE WITH THESE INITIAL STORMS...WITH A
TRANSITION TOWARDS A DAMAGING WIND THREAT BY EARLY EVENING AS A
COLD POOL DEVELOPS AND STORMS BEGIN TO ACCELERATE TO THE
SOUTHEAST. HAVE MADE A FEW MINOR CHANGES TO AFTERNOON
POPS...TEMPERATURES AND SKY COVER WITH THE REST OF THE FORECAST
LEFT AS IS.
UPDATE ON THE WAY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 4 PM WEDNESDAY TO 7 AM THURSDAY FOR
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ067.
AR...FLASH FLOOD WATCH FROM 4 PM WEDNESDAY TO 7 AM THURSDAY FOR
ARZ001-ARZ002.
&&
AVIATION...05Hazardous weather outlook, Mar 25, 1:20 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 120 PM CDT WED MAR 25 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 120 PM CDT WED MAR 25 2015 ...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON AND THIS EVENING ALONG WITH THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...THIS EVENING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE THIS AFTERNOON NEAR OR JUST NORTH OF THE INTERSTATE 44 CORRIDOR IN NORTHEAST OKLAHOMA. LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THESE INTIIAL STORMS WILL ALSO BE SLOW MOVING...RESULTING IN LOCALLY HEAVY RAINFALL AND THE RISK OF FLASH FLOODING. BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING. NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY THROUGH SUNDAY...NO HAZARDS. MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION MONDAY INTO TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:01 PM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| Mar 24, 8:00 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| Mar 24, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 41 min |
| Mar 24, 8:26 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Mar 24, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 45 min |
| Mar 24, 9:00 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 24, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 24, 9:48 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Mar 24, 10:23 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 24, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| Mar 25, 2:55 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 25 hr |
| Mar 25, 2:38 PM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| Mar 25, 3:20 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Mar 25, 3:24 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Mar 25, 3:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 45 min |
| Mar 25, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 40 min |
| Mar 25, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 50 min |
| Mar 25, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 45 min |
| Mar 25, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| Mar 25, 4:07 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 33 hr |
| Mar 25, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 50 min |
| Mar 25, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Mar 25, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Mar 25, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Washington | 50 min |
| Mar 25, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 20 min |
| Mar 25, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 42 min |
| Mar 25, 5:13 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee, Tulsa | 32 min |
| Mar 25, 5:22 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| Mar 25, 5:28 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 3 hr |
| Mar 25, 5:39 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 36 min |
| Mar 25, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 48 min |
| Mar 25, 5:45 PM CDT | Tornado Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 30 min |
| Mar 25, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Osage, Pawnee, Rogers and 3 more | 59 min |
| Mar 25, 6:04 PM CDT | Tornado Warning | TSA | Creek, Mayes, Osage, Rogers, Tulsa, Wagoner | 26 min |
| Mar 25, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 32 min |
| Mar 25, 6:17 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa | 4 hr |
| Mar 25, 6:29 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 31 min |
| Mar 25, 6:33 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 27 min |
| Mar 25, 6:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 25 min |
| Mar 25, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Rogers and 2 more | 49 min |
| Mar 25, 6:58 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 32 min |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.